| Model Number |
AVEA |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: pc-(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
The customer reported to vyaire that the avea ventilator, was set the fio2 (fraction of inspired oxygen) at 90 but the reading is 98%.The customer confirmed that there is no patient involvement associated with this reported event.